American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(53C30) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 113 found      Go to page: 1 2 3 4

[1] Man-Wai Cheung and Nolan R. Wallach. Ricci flow and curvature on the variety of flags on the two dimensional projective space over the complexes, quaternions and octonions. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Chenxu He. New examples of obstructions to non-negative sectional curvatures in cohomogeneity one manifolds. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[3] Mark Green and Phillip Griffiths. On the differential equations satisfied by certain Harish-Chandra modules. Contemporary Mathematics 608 (2014) 85-141.
Book volume table of contents   
View Article: PDF

[4] Jorge Lauret and Cynthia Will. On the diagonalization of the Ricci flow on Lie groups. Proc. Amer. Math. Soc. 141 (2013) 3651-3663.
Abstract, references, and article information   
View Article: PDF

[5] Andreas Arvanitoyeorgos, Ioannis Chrysikos and Yusuke Sakane. Homogeneous Einstein metrics on $G_2/T$. Proc. Amer. Math. Soc. 141 (2013) 2485-2499.
Abstract, references, and article information   
View Article: PDF

[6] Qun Li, Damin Wu and Fangyang Zheng. An example of compact K\"ahler manifold with nonnegative quadratic bisectional curvature. Proc. Amer. Math. Soc. 141 (2013) 2117-2126.
Abstract, references, and article information   
View Article: PDF

[7] M. M. Graev. The existence of invariant Einstein metrics on a compact homogeneous space. Trans. Moscow Math. Soc. 73 (2012) 1-28.
Abstract, references, and article information
View Article: PDF

[8] Oliver Baues and Wolfgang Globke. Flat pseudo-Riemannian homogeneous spaces with non-abelian holonomy group. Proc. Amer. Math. Soc. 140 (2012) 2479-2488.
Abstract, references, and article information   
View Article: PDF

[9] Y. Nikolayevsky. Einstein solvmanifolds and the pre-Einstein derivation. Trans. Amer. Math. Soc. 363 (2011) 3935-3958. MR 2792974.
Abstract, references, and article information   
View Article: PDF

[10] Sebastian Goette. Scalar curvature estimates by parallel alternating torsion. Trans. Amer. Math. Soc. 363 (2011) 165-183. MR 2719677.
Abstract, references, and article information   
View Article: PDF

[11] Vincent Bonini, José M. Espinar and Jie Qing. Correspondences of hypersurfaces in hyperbolic Poincaré manifolds and conformally invariant PDEs. Proc. Amer. Math. Soc. 138 (2010) 4109-4117. MR 2679632.
Abstract, references, and article information   
View Article: PDF

[12] Francisco Torralbo and Francisco Urbano. On the Gauss curvature of compact surfaces in homogeneous 3-manifolds. Proc. Amer. Math. Soc. 138 (2010) 2561-2567. MR 2607886.
Abstract, references, and article information   
View Article: PDF

[13] Andreas Čap and Jan Slovák. Tables. Math. Surveys Monogr. 154 (2009) 607-615.
Book volume table of contents   
View Article: PDF

[14] Andreas Čap and Jan Slovák. Parabolic Geometries I. Math. Surveys Monogr. 154 (2009) MR MR2532439.
Book volume table of contents   

[15] Andreas Čap and Jan Slovák. Parabolic geometries. Math. Surveys Monogr. 154 (2009) 233-362.
Book volume table of contents   
View Article: PDF

[16] Andreas Čap and Jan Slovák. Cartan geometries. Math. Surveys Monogr. 154 (2009) 3-140.
Book volume table of contents   
View Article: PDF

[17] Andreas Čap and Jan Slovák. Semisimple Lie algebras and Lie groups. Math. Surveys Monogr. 154 (2009) 141-230.
Book volume table of contents   
View Article: PDF

[18] Andreas Čap and Jan Slovák. Distinguished connections and curves. Math. Surveys Monogr. 154 (2009) 497-598.
Book volume table of contents   
View Article: PDF

[19] Andreas Čap and Jan Slovák. A panorama of examples. Math. Surveys Monogr. 154 (2009) 363-496.
Book volume table of contents   
View Article: PDF

[20] Andreas Čap and Jan Slovák. Other prolongation procedures. Math. Surveys Monogr. 154 (2009) 599-606.
Book volume table of contents   
View Article: PDF

[21] Benoît Kloeckner. Almost homogeneous manifolds with boundary. Trans. Amer. Math. Soc. 361 (2009) 6729-6740. MR 2538611.
Abstract, references, and article information   
View Article: PDF

[22] Dennis The. Invariant Yang-Mills connections over non-reductive pseudo-Riemannian homogeneous spaces. Trans. Amer. Math. Soc. 361 (2009) 3879-3914. MR 2491904.
Abstract, references, and article information   
View Article: PDF

[23] Andreas Cap. AHS-structures and affine holonomies. Proc. Amer. Math. Soc. 137 (2009) 1073-1080. MR 2457449.
Abstract, references, and article information   
View Article: PDF

[24] Sergio Console and Carlos Olmos. Curvature invariants, Killing vector fields, connections and cohomogeneity. Proc. Amer. Math. Soc. 137 (2009) 1069-1072. MR 2457448.
Abstract, references, and article information   
View Article: PDF

[25] J.-H. Eschenburg and M. Kerin. Almost positive curvature on the Gromoll-Meyer sphere. Proc. Amer. Math. Soc. 136 (2008) 3263-3270. MR 2407092.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Hiroshi Tamaru and Hisashi Yoshida. Lie groups locally isomorphic to generalized Heisenberg groups. Proc. Amer. Math. Soc. 136 (2008) 3247-3254. MR 2407090.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Jun-ichi Inoguchi and Sungwook Lee. A Weierstrass type representation for minimal surfaces in Sol. Proc. Amer. Math. Soc. 136 (2008) 2209-2216. MR 2383527.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Daniel Guan. Modification and the cohomology groups of compact solvmanifolds. Electron. Res. Announc. Amer. Math. Soc. 13 (2007) 74-81. MR 2358304.
Abstract, references, and article information   
View Article: PDF

[29] Sergio Console and Carlos Olmos. Level sets of scalar Weyl invariants and cohomogeneity. Trans. Amer. Math. Soc. 360 (2008) 629-641. MR 2346465.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Dmitri Alekseevsky and Andreas Arvanitoyeorgos. Riemannian flag manifolds with homogeneous geodesics. Trans. Amer. Math. Soc. 359 (2007) 3769-3789. MR 2302514.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 113 found      Go to page: 1 2 3 4